# SDR SIMA2495

- Difficulty date: September 5, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CABIN SEAT TRACK BL 18.3L LOWER FLANGE AND RADIUS BETWEEN FS 279 AND 686.8 CORRODED.  MAINTENANCE REMOVED AND REPLACED SEAT TRACK IAW SAAB SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
